U.S. doctors online nowAsk doctors free
A 33-year-old female asked:

Drowsiness from ritalin (methylphenidate) what does it mean?

1 doctor answer3 doctors weighed in
Dr. Martin Fried
Nutrition 37 years experience
Can occur: Drowsiness can occur from ritalin, (methylphenidate) it has an effect to lower the hyperactivity. His dose might need to be lowered if he is too drowsy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 20, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.